Good Sense Extra Strength Pain Relief Caplets Apap 500 Mg Twin
- 100 caplets (each package)
- Compare to Tylenol Ex Caplets
- Acetaminophen 500 mg
- Contains no aspirin
- Proudly made in the USA
Suggested Retail: $9.99
There are no special notices for this product. Thanks for taking the time to check.